Tags

Type your tag names separated by a space and hit enter

Acute generalized exanthematous pustulosis induced by amoxicillin/clavulanic acid, manifesting as severe laryngeal edema.
J Dermatol 2019JD

Authors+Show Affiliations

Department of Dermatology, Jichi Medical University, Shimotsuke, Japan. Department of Dermatology, Kizawa Memorial Hospital, Minokamo, Japan.Department of Dermatology, Jichi Medical University, Shimotsuke, Japan.Department of Dermatology, Jichi Medical University, Shimotsuke, Japan.Department of Dermatology, Jichi Medical University, Shimotsuke, Japan.Department of Dermatology, Jichi Medical University, Shimotsuke, Japan.Department of Dermatology, Jichi Medical University, Shimotsuke, Japan.Department of Dermatology, Jichi Medical University, Shimotsuke, Japan.

Pub Type(s)

Letter

Language

eng

PubMed ID

31321789

Citation

Hioki, Tomoyuki, et al. "Acute Generalized Exanthematous Pustulosis Induced By Amoxicillin/clavulanic Acid, Manifesting as Severe Laryngeal Edema." The Journal of Dermatology, 2019.
Hioki T, Kamiya K, Tsuda H, et al. Acute generalized exanthematous pustulosis induced by amoxicillin/clavulanic acid, manifesting as severe laryngeal edema. J Dermatol. 2019.
Hioki, T., Kamiya, K., Tsuda, H., Maekawa, T., Komine, M., Murata, S., & Ohtsuki, M. (2019). Acute generalized exanthematous pustulosis induced by amoxicillin/clavulanic acid, manifesting as severe laryngeal edema. The Journal of Dermatology, doi:10.1111/1346-8138.15016.
Hioki T, et al. Acute Generalized Exanthematous Pustulosis Induced By Amoxicillin/clavulanic Acid, Manifesting as Severe Laryngeal Edema. J Dermatol. 2019 Jul 19; PubMed PMID: 31321789.
* Article titles in AMA citation format should be in sentence-case
TY - JOUR T1 - Acute generalized exanthematous pustulosis induced by amoxicillin/clavulanic acid, manifesting as severe laryngeal edema. AU - Hioki,Tomoyuki, AU - Kamiya,Koji, AU - Tsuda,Hidetoshi, AU - Maekawa,Takeo, AU - Komine,Mayumi, AU - Murata,Satoru, AU - Ohtsuki,Mamitaro, Y1 - 2019/07/19/ PY - 2019/7/20/entrez JF - The Journal of dermatology JO - J. Dermatol. SN - 1346-8138 UR - https://www.unboundmedicine.com/medline/citation/31321789/Acute_generalized_exanthematous_pustulosis_induced_by_amoxicillin/clavulanic_acid,_manifesting_as_severe_laryngeal_edema L2 - https://doi.org/10.1111/1346-8138.15016 DB - PRIME DP - Unbound Medicine ER -